See Alike in...

Alike App

Browser

megmoon

642d

Anyone with POTS deal with neuropathy??? I’m so tired of constant pins and needles in my hands and feet 🙄

Top reply
    • kateafranklin

      473d

      Yes, me!

    • kateafranklin

      473d

      Yes, me!

    • north.star

      549d

      Me!

    • kateafranklin

      580d

      meee too!!!

    • TunaGoon

      642d

      Yes. You may want to talk to a neurologist about your pots. It can be caused by neurological things

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion